# SDR FDEA201101120113

- Difficulty date: January 12, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363730
- Condition: Corroded
- Location: Bs 480-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED, STA 480-670, RBL 25.  REMOVED SEAT TRACK IAW SRM 51-30-2.  FABRICATED 2 EA SEAT TRACK SECTIONS FROM BAC1520-792 7178 T6511, AND BAC 1520-792 7178 T6511, AND SPLICER REPAIR TO STA 630, 2EA ANGLES MAT USED BAC 1503-100122-7178, T6511.  STRAP 7075-T6 .250" IAW SRM 53-10-5, FIG 1 53-10-2, FIG 7. INSTALLED SEAT TRACK SECTION AND SPLICE IAW SRM 53-10-5 FIG 1 & 51-30-2.
